Ural Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2018, том 4, выпуск 1, страницы 3–13 (Mi umj51)  

A model of age-structured population under stochastic perturbation of death and birth rates

Maxim A. Alshanskiy

Ural Federal University, Ekaterinburg, Russia

Аннотация: Under consideration is construction of a model of age-structured population reflecting random oscillations of the death and birth rate functions. We arrive at an Itô-type difference equation in a Hilbert space of functions which can not be transformed into a proper Itô equation via passing to the limit procedure due to the properties of the operator coefficients. We suggest overcoming the obstacle by building the model in a space of Hilbert space valued generalized random variables where it has the form of an operator-differential equation with multiplicative noise. The result on existence and uniqueness of the solution to the obtained equation is stated.

Ключевые слова: Brownian sheet, Cylindrical Wiener process, Gaussian white noise, Stochastic differential equation, Age-structured population model.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 9356.2 016.1
02.A03.21.0006
This work was supported by the Program for State Support of Leading Scientific Schools of the Russian Federation (project no. NSh-9356.2 016.1) and by the Competitiveness Enhancement Program of the Ural Federal University (Enactment of the Government of the Russian Federation of March 16, 2013 no. 211, agreement no. 02 .A03.21.0 006 of August 27, 2013).


DOI: https://doi.org/10.15826/umj.2018.1.001

Полный текст: PDF файл (158 kB)
Полный текст: https:/.../106
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Maxim A. Alshanskiy, “A model of age-structured population under stochastic perturbation of death and birth rates”, Ural Math. J., 4:1 (2018), 3–13

Цитирование в формате AMSBIB
\RBibitem{Als18}
\by Maxim~A.~Alshanskiy
\paper A model of age-structured population under stochastic perturbation of death and birth rates
\jour Ural Math. J.
\yr 2018
\vol 4
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/umj51}
\crossref{https://doi.org/10.15826/umj.2018.1.001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3848660}
\elib{https://elibrary.ru/item.asp?id=35339278}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj51
  • http://mi.mathnet.ru/rus/umj/v4/i1/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:116
    Полный текст:37
    Литература:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021